# SDR AALA20021067

- Difficulty date: July 19, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT COMPARTMENT TAIL EXIT DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  SECURED BATTERY WIRE CONNECTIONS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
